# SDR UPS01235208

- Difficulty date: February 13, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65852081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, TAIL SKID COMPT, 2 UPPER SUPPORT RODS AFT ATTACH BRACKETS, LT AND RT CRACKED.  REMOVED AND REPLACED BOTH LT AND RT ATTACH BRACKETS FOR TAIL SKID UPPER SUPPORT RODS.
